# SDR UIEA200700020

- Difficulty date: January 25, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Nr 1 Nacelle
- Component: Cowl
- Component part number: 9017M38G12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT T/REV TRANSLATING COWL UPPER EDGE SKIN FOUND DEBOND.  REPAIR ACCOMPLISHED AS PER EO NR 4778A088 AND FAA FORM 8110-3.
